Filipe Oliveira
Filipe Oliveira
ISEG-Universidade de Lisboa
Verified email at iseg.ulisboa.pt - Homepage
Title
Cited by
Cited by
Year
Programa e Metas Curriculares Matemática-Ensino Básico
A Bivar, C Grosso, F Oliveira, MC Timóteo, H Damião, I Festas
Lisboa: Governo de Portugal-Ministério da Educação e Ciência, 20-21, 2013
2242013
Programa de matemática para o ensino básico
H Damião, I Festas, A Bivar, C Grosso, F Oliveira, MC Timóteo
Lisboa: Ministério da Educação e Ciência, 2013
702013
Metas Curriculares Matemática A
A Bivar, C Grosso, F Oliveira, L Loura, MC Timóteo
Lisboa: Ministério da Educação, 2012
592012
Stability of the solitons for the one-dimensional Zakharov–Rubenchik equation
F Oliveira
Physica D: Nonlinear Phenomena 175 (3-4), 220-240, 2003
272003
Well-posedness and existence of bound states for a coupled Schrödinger-gKdV system
JP Dias, M Figueira, F Oliveira
Nonlinear Analysis: Theory, Methods & Applications 73 (8), 2686-2698, 2010
192010
Existence of local strong solutions for a quasilinear Benney system
JP Dias, M Figueira, F Oliveira
Comptes Rendus Mathematique 344 (8), 493-496, 2007
152007
Existence of bound states for the coupled Schrödinger–KdV system with cubic nonlinearity
JP Dias, M Figueira, F Oliveira
Comptes Rendus Mathematique 348 (19-20), 1079-1082, 2010
142010
Local and global well-posedness for the critical Schrödinger-Debye system
A Corcho, F Oliveira, J Silva
Proceedings of the American Mathematical Society 141 (10), 3485-3499, 2013
132013
Caderno de Apoio 1. º Ciclo
A Bivar, C Grosso, F Oliveira, MC Timóteo
Lisboa: Ministério da Educação e da Ciência, 2012
122012
Adiabatic limit of the Zakharov-Rubenchik equation
F Oliveira
Reports on Mathematical Physics 61 (1), 13-27, 2008
122008
Semitrivial vs. fully nontrivial ground states in cooperative cubic Schrödinger systems with d≥3 equations
S Correia, F Oliveira, H Tavares
Journal of Functional Analysis 271 (8), 2247-2273, 2016
112016
Metas Curriculares do Ensino Básico–Matemática, Caderno de Apoio-1. º Ciclo
A Bivar, C Grosso, F Oliveira, MC Timóteo
Ministério da Educação e Ciência: Direção Geral da Educação, 19-31, 2012
102012
Non-existence of global solutions for a quasilinear Benney system
S Antontsev, JP Dias, M Figueira, F Oliveira
Journal of Mathematical Fluid Mechanics 13 (2), 213-222, 2011
92011
Introdução à Teoria de Números
F Oliveira
92011
The Regularized Boussinesq equation: Instability of periodic traveling waves
JA Pava, C Banquet, JD Silva, F Oliveira
Journal of Differential Equations 254 (9), 3994-4023, 2013
72013
Ground States for a nonlinear Schr\" odinger system with sublinear coupling terms
F Oliveira, H Tavares
arXiv preprint arXiv:1504.04655, 2015
52015
On a nonlinear Schr\" odinger system arising in quadratic media
A Corcho, S Correia, F Oliveira, JD Silva
arXiv preprint arXiv:1703.10509, 2017
42017
A note on the existence of traveling-wave solutions to a Boussinesq system
F Oliveira
Differential and Integral Equations 29 (1/2), 127-136, 2016
32016
H-Theorem and trend to equilibrium of Chemically Reacting Mixture of Gases
GM Kremer, F Oliveira, AJ Soares
American Institute of Mathematical Sciences (AIMS), 2009
32009
On a quasilinear nonlocal Benney system
JP Dias, F Oliveira
Journal of Hyperbolic Differential Equations 14 (01), 135-156, 2017
22017
The system can't perform the operation now. Try again later.
Articles 1–20